# SDR CALA2022071101694

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 57,114 hours, 24,573 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: D5348004320500
- Condition: Corroded
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LH FR68 DOOR SILL 3EA FASTENER HOLES/NUTPLATES CORR ODED A3NB-53-3-6186 GENERATED BY V061629 AT HAECO LCQ PER NR 929 4481 (40481) CUT OUT CORRODED AREA FABRICATED REPAIR ANGLE SHIM AND INSTALLED REPAIR ANGLE AND SHINE AT FR68 LEFT HAND IAW A320 SMM 53-41-14-3 00-001 PERFORMED BY V052030 INSP BY V927281
